Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Headaches

Question: morphine for a MIGRAINE???


 71superbee - Thu Dec 08, 2005 8:07 pm

Should a 20 female with spinabifida that is confined to a wheelchair... Should anyone for that matter be given morphine or any derivative of morphine to relieve the pain caused by a migraine? A good friend of mine has been having severe migraine headaches and has gone to many doctors, specialists, and hospitals all of which have said that there is nothing they can do but give her morphine, demerol, or methadone to relieve her symptoms. What should she do? I'm very concerned for her well being and I'm almost positive that anything related to heroin cannot be good for ones well being!
 mrsidknee - Tue Jan 10, 2006 8:44 pm

Morphine is very safe drug when used as prescribed.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us